# SDR ASAA2021011933904

- Difficulty date: January 19, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 52,026 hours, 15,408 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Part number: 000
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP CAME ON WHEN RECALL WAS PRESSED.  GROUNDED-YES.  NR 2 ZTC LOGGED FLT DECK TRIM VALVE, BITE TESTS GOOD, FAULT RESET.
